# SDR SWAA2017022812202

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-800
- Aircraft serial: 38812
- Aircraft time: 1,123 hours, 490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING LIGHT INOPERATIVE.   CHARGED THE BATTERY PACK IAW AMM.
